# SDR DALA2020011600328

- Difficulty date: January 11, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 10,020 hours, 5,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 SEAT MOUNTED EMER LIGHT INOP, FOUND DAMAGED PINS ON SEAT HARNESS ASSY. RE-TERMINATED PINS.
